# SDR AALA20130124002

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 79,707 hours, 36,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER INNER FLANGE OF BELTFRAME CORRODED AT STATION 1250 BETWEEN LONGERONS 29 LEFT AND 29 RIGHT.  INSTALLED FRAME DOUBLER PER AARD 53-10-00-14.
